American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11U05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hector Pasten. Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 417-446. MR 2833587.
Abstract, references, and article information   
View Article: PDF

[2] Alexandra Shlapentokh. Elliptic curves retaining their rank in finite extensions and Hilbert's Tenth Problem for rings of algebraic numbers. Trans. Amer. Math. Soc. 360 (2008) 3541-3555. MR 2386235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey M. Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 2. Trans. Amer. Math. Soc. 357 (2005) 1013-1023. MR 2110430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexandra Shlapentokh. On Diophantine definability and decidability in some infinite totally real extensions of $\mathbb Q$. Trans. Amer. Math. Soc. 356 (2004) 3189-3207. MR 2052946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandra Shlapentokh. Hilbert's tenth problem for rings of algebraic functions in one variable over fields of constants of positive characteristic . Trans. Amer. Math. Soc. 333 (1992) 275-298. MR 1091233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1